MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 1D, 9MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 1D, 9MM; SEE H10
Model Number CC TIBIAL INSERT SZ 1D, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomittants: 02-012-45-1020 - bandeja tibial logic fit 1f/2t, (b)(6); 204-34-08 - vastago ext.14x80mm, (b)(6); 204-34-08 - vastago ext.14x80mm, (b)(6); 208-01-01 - femur cc nº1, (b)(6); 208-09-07 - adaptador femoral vastago cc 7 grados, (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
During the week of april (b)(6), representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 208-51-09-inserto tibial cc 1 delta, 9mm, serial number (b)(6) on (b)(6)2014.The insert was manufactured on 2/7/2012 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 2/7/2012 and was 2 years 8 months shelf age at the time of implant.On (b)(6)2021, approximately 7.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
H6: the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted device/radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d1, d6b, h6 - investigation findings, investigation conclusion and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 1D, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16998334
Report Number1038671-2023-01116
Device Sequence Number17785763
Product Code JWH
UDI-Device Identifier10885862054487
UDI-Public10885862054487
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2017
Device Model NumberCC TIBIAL INSERT SZ 1D, 9MM
Device Catalogue Number208-51-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/30/2023
04/03/2026
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/17/2023
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown